# SDR DL757030620

- Difficulty date: July 7, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 45,193 hours, 22,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE ROW 36 INOPERATIVE, RELAMPED SAME.   OPERATIONAL CHECKS OK.
